# SDR DL757961549

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENG FAILURE ON CLIMBOUT PASSING 5,000 FT, PERFORMED ENG FAILURE PROCEDURE.  REPLACED SVC.
